Facebook Pixel

I'm so confused and hoping to get a little direction

By July 5, 2017 - 3:11am
Rate This

On May 24, 3 days after unprotected sex I decided to take a plan b. On June 3rd I started what I thought was my period. It started very light pinkish/Brown spotting and completely stopped 3 days later. (My spotting was only a few times and only when I wiped) My next period was due on the 22nd of June. I had all the typical menstrual symptoms but it never came. When I hit 10 days late I took an at home pg test and it was negative. The next day, July 2nd I started spotting and it became heavier throughout the day. Day 2 moderate bleeding and then day 3 it's completely gone. I'm so confused. Could I still be pregnant? My periods never last less than 4 or 5 days. Sorry for the long post and thanks in advance for your help.

Add a Comment3 Comments


Hello Nichole121784,

I doubt you are pregnant because the bleeding which started on July 2 got heavier.

Plan B can cause changes in the menstrual cycle.

If your period is late next month, or you do not get a period in August, test again but in the morning.


July 5, 2017 - 7:14am
(reply to Maryann Gromisch RN)

Thank you for your response. We are now trying to conceive but we aren't sure what date to use to calculate my ovulation. Do you have any suggestions?

July 6, 2017 - 11:37pm

One thing to add is that about 3 months before I also took the plan b pill but the only thing that changed was the number of days in my cycle went from 28 to 21. It was consistent until now. Also, the at home pg test that I took was late in the day after I had lots of water. Could that cause a false negative?

July 5, 2017 - 3:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!